Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the radicals of lattice-ordered rings

H. J. Shyr and T. M. Viswanathan

Vol. 54 (1974), No. 1, 257–260
Abstract

In this note, lit is skown that for several classes of lattice-ordered rings, the l-radical L(A) and the prime radical P(A) coincide and that A modulo the l-radical is an f-ring. In parlicular, this is true for for the class of positive square rings satisfying the identity a+a = 0.

Mathematical Subject Classification
Primary: 06A70
Milestones
Received: 14 July 1972
Revised: 8 January 1974
Published: 1 September 1974
Authors
H. J. Shyr
T. M. Viswanathan